There are many reasons which cause increase in blood potassium levels. There are some medicines like Aminocaproic acid, ACE inhibitors, diuretics, Epinephrine, Histamine etc. Kidney failure also cause increase in blood potassium. You have not mentioned the name of antibiotic with potassium which you are using. Any how Potassium taken orally can increase blood levels of Potassium. But in your case, Diabetes can be one reason which causes kidney failure.
What Causes High Potassium Levels? If You Already Have High Levels And Take A Antibiotic With Potassium In It What Are The Effects?
As a younger woman, I always was troubled with extremely low potassium levels. I am now 55 years old, suffering with diabetes, graves disease, AF, and muscle weakness. After my last blood test I was told that my potassium levels were high. Now what do I do? Thanks! Veronica
I normally drink on the weekends can this effect my potassium level